Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mike CL 69

marks left after ACCUTANE

Guest been13years

Red marks go away on their own. There's a special section of the forum dedicated to them. Just out of curiosity, are the marks from lesions that formed DURING your course of Accutane or BEFORE? I am thinking of going on it and am apprehensive about more scarring.

Thanks

Share this post


Link to post
Share on other sites

i think those marks came from my initial breakout during the course of accutane but i was doing a thousand times wore before i started taking it so even though i have those marks, i guess its better than having a face full of them. BTW heres the rest of my face, lol.

Share this post


Link to post
Share on other sites

damn...your face is looking pretty good...how was your acne before you started ? i just finished one month and just posted pics in my log you can check it out if you want its in my signature thing. personally i dont see any red marks...if (and when) i have redmarks, it will be summertime so i will start to go to the beach again because a tan makes my skin look tons better even if its supposedly not good for you !

Share this post


Link to post
Share on other sites

I think your face looks really good. The pictures are somewhat grainy, but I think I have alot more redmarks than you.

It takes a long time for them to fade completely, but shortly after finishing my course they started to fade more quickly and I think my face looks alot better.

Share this post


Link to post
Share on other sites

damn...your face is looking pretty good...how was your acne before you started ? i just finished one month and just posted pics in my log you can check it out if you want its in my signature thing. personally i dont see any red marks...if (and when) i have redmarks, it will be summertime so i will start to go to the beach again because a tan makes my skin look tons better even if its supposedly not good for you !

Hey blacktaxi....be careful with your theory with the sun making your skin look better....yes it will, and possibly at the time clear up acne (if you have any), but honestly acne can be induced by the sun....even months later. I was seeing a pattern in myself that every Oct./Nov. is when I'd start to get bad.....I used to be a sun worshipper. It is the habit that I've been weaning myself off of for the last few years. You don't want all of your work with Tane to go down the drain because of some summer sun..... I wish I could find the article I read on this.

Share this post


Link to post
Share on other sites

I'd say more like a month or two. They will just gradually fade (though your face looks great anyway). My daughter is doing her 2nd course right now and red marks are fading at month 5, while on accutane. Last time they faded a couple months after.

Share this post


Link to post
Share on other sites

^ It's 8 - 24 months after Accutane courses. Usually 6-18 months.. But for accutane 8-24 mo in most cases. Unless its hyperpigmentation. Then you're fucked.

Stop stressin over nothin tho, they dont look bad.. add character..

Share this post


Link to post
Share on other sites

yeh i get heaps pissed 9off to about my red marjks but nothing you can really do except wait. i was goin on about it to my friend who is a model. he said really who cares it adds character. so it kinda cheered me up hearing that, so im more concerned about this itchy red bumps iv been gettn after tane.

how do you know if it is hyperpigmentation?

Share this post


Link to post
Share on other sites

As soon as your healing response returns to normal the fading of the red marks will begin to accelerate. If they are really bothering you (and honestly i can only see just a hint of hyperpigmentation in those photos), ask your derm about hydroquinone which can help to bleach them out.

Share this post


Link to post
Share on other sites

im just gonna wait and see how they heal. hopfully once ive finished my accutane the healing will speed up. my doctor said that it would take a few months so i guess thats not that bad. thanks for the comments so far guys :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×